Discussions that mention remeron

Anxiety board


I was on Zoloft for a couple of weeks and my doctor has decided to switch me to Remeron cause of my difficulties in falling asleep. I have read so many horrible things about it. Can anyone give me some reassurance?

Also it says that it causes weight gain. Is that due to the increased appetite or do you pile up the pounds even if on a healthy diet?

Hope someone can help. TIA
My psychiatrist prescribed remeron for me. I took it for about 10 days and then quit. I caused my blood pressure (which I have under control with meds) to go really high, and I was starving from the minute I woke up until I went to bed. Nothing I ate would fill me up. This is really unusual for me because I don't have a big appetite. Needless to say, I went off of it. A pharmacist that I talked to called remeron an "appetite stimulant". Hope this helps. Meds effect everyone differently, but I would never go back on it. I was also told that it would help me sleep, but it never did. The only good thing I found with it was that it did help with my muscle tension, but for me the bad side effects weren't worth it.

[This message has been edited by pjo (edited 03-27-2003).]
see the post about paxil, remeron is also an antidepressant with similar problems and gains